EconPapers    
Economics at your fingertips  
 

Blanchard and Kahn's (1980) Solution for a Linear Rational Expectations Model with One State Variable and One Jump Variable: The Correct Formula

Robert Kollmann () and Stefan Zeugner

Manchester School, 2018, vol. 86, issue 1, 49-51

Abstract: This note corrects Blanchard and Kahn's (1980) formula for the solution of a linear dynamic rational expectations model with one predetermined and one non†predetermined endogenous variable.

Date: 2018
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/manc.12180

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:manchs:v:86:y:2018:i:1:p:49-51

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1463-6786

Access Statistics for this article

Manchester School is currently edited by Keith Blackburn

More articles in Manchester School from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:manchs:v:86:y:2018:i:1:p:49-51